×

zbMATH — the first resource for mathematics

Stability for time varying linear dynamic systems on time scales. (English) Zbl 1064.39005
The author discusses the solutions of a time varying linear dynamic system of the form \(x^\Delta (t)=A(t)x(t).\) Sufficient conditions for stability are given, and an instability criterion is developed.

MSC:
39A11 Stability of difference equations (MSC2000)
39A12 Discrete version of topics in analysis
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Agarwal, R., Difference equations and inequalities, (1992), Marcel Dekker New York
[2] Agarwal, R.; Bohner, M.; O’Regan, D.; Peterson, A., Dynamic equations on time scalesa survey, J. comput. appl. math., 141, 1-26, (2002)
[3] Bellman, R., Introduction to matrix analysis, (1970), McGraw-Hill New York · Zbl 0216.06101
[4] Bohner, M.; Peterson, A., Advances in dynamic equations on time scales, (2003), Birkhäuser Boston · Zbl 1025.34001
[5] Bohner, M.; Peterson, A., Dynamic equations on time scales, (2001), Birkhäuser Boston · Zbl 1021.34005
[6] Brogan, W.L., Modern control theory, (1991), Prentice-Hall Upper Saddle River · Zbl 0159.13104
[7] Chen, C.T., Linear system theory and design, (1999), Oxford University Press New York
[8] Desoer, C.A., Slowly varying \(\dot{x} = A(t) x\), IEEE trans. automat. control, CT-14, 780-781, (1969)
[9] Desoer, C.A., Slowly varying \(x_{i + 1} = A_i x_i\), Electron. lett., 6, 339-340, (1970)
[10] Gard, T.; Hoffacker, J., Asymptotic behavior of natural growth on time scales, Dynam. systems appl., 12, 131-147, (2003) · Zbl 1049.39022
[11] I.A. Gravagne, J.M. Davis, J.J. DaCunha, A unified approach to discrete and continuous high-gain adaptive controllers using time scales, submitted for publication. · Zbl 1184.93100
[12] I.A. Gravagne, J.M. Davis, J.J. DaCunha, R.J. Marks II, Bandwidth reduction for controller area networks using adaptive sampling, Proceedings of the International Conference on Robotics and Automation, New Orleans, LA, April 2004, pp. 5250-5255.
[13] Hahn, W., Stability of motion, (1967), Springer New York · Zbl 0189.38503
[14] Hilger, S., Analysis on measure chains—a unified approach to continuous and discrete calculus, Results math., 18, 18-56, (1990) · Zbl 0722.39001
[15] S. Hilger, Ein Masskettenkalkül mit Anwendung auf Zentrumsmannigfaltigkeiten, Ph.D. Thesis, Universität Würzburg, 1988.
[16] Ilchmann, A.; Owens, D.H.; Prätzel-Wolters, D., High-gain robust adaptive controllers for multivariable systems, Systems control lett., 8, 397-404, (1987) · Zbl 0632.93046
[17] Ilchmann, A.; Ryan, E.P., On gain adaptation in adaptive control, IEEE trans. automat. control, 48, 895-899, (2003) · Zbl 1364.93395
[18] Ilchmann, A.; Townley, S., Adaptive sampling control of high-gain stabilizable systems, IEEE trans. automat. control, 44, 1961-1966, (1999) · Zbl 0956.93056
[19] Kalman, R.E.; Bertram, J.E., Control system analysis and design via the second method of Lyapunov icontinuous-time systems, Trans. ASME ser. D. J. basic eng., 82, 371-393, (1960)
[20] Kalman, R.E.; Bertram, J.E., Control system analysis and design via the second method of Lyapunov iidiscrete-time systems, Trans. ASME ser. D. J. basic eng., 82, 394-400, (1960)
[21] Kelly, W.; Peterson, A., Difference equationsan introduction with applications, (2001), Harcourt/Academic Press Burlington
[22] Lyapunov, A.M., The general problem of the stability of motion, Internat. J. control, 55, 521-790, (1992)
[23] Pötzsche, C.; Siegmund, S.; Wirth, F., A spectral characterization of exponential stability for linear time-invariant systems on time scales, Discrete continuous dynamic systems, 9, 1223-1241, (2003) · Zbl 1054.34086
[24] Rosenbrock, H.H., The stability of linear time-dependent control systems, J. electron. control, 15, 73-80, (1963) · Zbl 0123.06201
[25] Rugh, W.J., Linear system theory, (1996), Prentice-Hall Englewood Cliffs · Zbl 0892.93002
[26] Solo, V., On the stability of slowly-time varying linear systems, Math. control signals systems, 7, 331-350, (1994) · Zbl 0833.93047
[27] Zhang, F., Matrix theorybasic results and techniques, (1999), Springer New York
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.